# SDR ASMF201611023

- Difficulty date: October 8, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32796
- Aircraft time: 49,116 hours, 17,290 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A HYDRAULIC LEAK IN THE RIGHT MAIN LANDING GEAR PIT.  MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING HYDRAULIC LEAK IN THE MODULAR PACKAGE FLIGHT CONTROL PRESSURE LINE IAW AMM 29-11-00.  THE LINE WAS TIGHTENED IAW AMM 20-10-20 AND HYDRAULIC RESERVOIR SERVICE SYSTEM B WAS PERFORMED IAW AMM 12-12-00, TESTED CORRECT.
